MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARD FLUORO-4 SILICONE URETERAL COIL STENT

C.R. BARD, INC. (COVINGTON) -1018233 BARD FLUORO-4 SILICONE URETERAL COIL STENT
Model Number 277405
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Codes No Patient Involvement (2645); No Known Impact Or Consequence To Patient (2692)
Date of Event 05/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
 
Event or Problem Description
It was reported that the flouro-4 silicone ureteral stent was found to be broken when the package was open.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was confirmed, however the cause was unknown.The device was not used for the treatment.The device had not met specifications.The device was affected by the reported failure.Visual evaluation of the returned sample noted that one opened (with original packaging), unused fluoro 4 coil stent.It was noted that the stent had been broken near the 4-shaped end.This does not meet the specification "no components are to be missing or damaged".Although the reported event was confirmed, the root cause could not be determined.A potential root cause of this failure could be due to lack of training.The device history record was reviewed and found nothing that could have caused or contributed to the reported event.The labeling review was not performed due to the labelling could not have prevented the reported failure.

Brand Name
BARD FLUORO-4 SILICONE URETERAL COIL STENT
Common Device Name
STENT
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
MDR Report Key10122547
Report Number1018233-2020-03598
Device Sequence Number1800059
Product Code FAD
UDI-Device Identifier10801741011747
UDI-Public(01)10801741011747
Combination Product (Y/N)N
Initial Reporter CountryID
PMA/510(K) Number
K823487
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/31/2021
Device Model Number277405
Device Catalogue Number277405
Device Lot NumberNGCV1592
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/13/2020
Initial Date Received by Manufacturer 05/13/2020
Supplement Date Received by Manufacturer07/14/2020
Initial Report FDA Received Date06/05/2020
Supplement Report FDA Received Date07/30/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1